Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 2, Pages 91-98
http://dx.doi.org/10.1155/S0161171201010262

Global attractivity without stability for Liénard type systems

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, M. Kogalniceanu 1, Cluj-Napoca 3400, Romania

Received 14 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are concerned with some conditions such as the trivial solution of a planar system of differential equations (including the Liénard system) that is globally attractive but not stable. We emphasize the connection with some nonoscillatory conditions. The results are related to the previous ones obtained by Hara in 1993.